Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 27626, 14 pages
http://dx.doi.org/10.1155/2007/27626
Research Article

On Relative Homotopy Groups of Modules

Department of Mathematics and Computer Science, Providence College, Providence 02918, RI, USA

Received 10 May 2007; Accepted 16 August 2007

Academic Editor: Mónica Clapp

Copyright © 2007 C. Joanna Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hilton, Homotopy Theory and Duality, chapter~13, Gordon and Breach Science, New York, NY, USA, 1965. View at MathSciNet
  2. C. J. Su, “The category of long exact sequences and the homotopy exact sequence of modules,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 22, pp. 1383–1395, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. J. Su, “Some examples of nontrivial homotopy groups of modules,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 3, pp. 189–195, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet